# SDR DALA2021041602252

- Difficulty date: April 16, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 80,129 hours, 35,988 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Condition: Intermittent
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3235 - ATB - DUE TO ALL VHF COMMUNICATION BEING INTERMITTENT. OTHER AIRCRAFT FAULTS PRESENT INDICATING POSSIBLE ELECTRICAL ISSUE. CORRECTIVE ACTION: FOUND DC ESS BUS SUPPLY CONTACTOR (4PC) BAD AND REPLACED. ALSO REPLACED AC MAIN GENERATION CONTACTORS (11XU1 AND 11XU2) PRECAUTIONARY. AIRCRAFT RTS.
